MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-25-11
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a right knee revision procedure approximately some unknown months after a total knee replacement surgery.The patient experienced pain and osteolysis.The surgeon reported the knee insert was broken and all components were removed and replaced with a different (unknown) construct.No surgical or medical interventions were reported.The patient was last known to be in stable condition.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) 200-02-38 - three peg patella 38mm (b)(6) 200-25-11 - cr tibial insert sz 5, 11mm (b)(6) 201-46-10 - holding pin headless 3" (4 pk) (b)(6) 204-04-55 - trapezoid tibial tray sz 5f/5t (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm (b)(6) 204-70-00 - tibial stem ext.Screw (b)(6) 230-03-05 - optetrak asy,cr cemented femoral, sz 5, (b)(6) 620-00-02 - platelet rich plasma kit with spray tips (b)(6) 620-11-02 - accelerate conc.Sys rep by 620-12-02.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear over the course of 10 years, which led to fracture of the posterior medial aspect.Possible causes for polyethylene wear include high contact stress during knee flexion and extension, patient-related factors, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.H6: corrected investigation clinical codes.

Brand Name
CR TIBIAL INSERT SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22184868
Report Number1038671-2025-02276
Device Sequence Number8799332
Product Code JWH
UDI-Device Identifier10885862040350
UDI-Public10885862040350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2017
Device Catalogue Number200-25-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date08/08/2025
Date Device Manufactured06/18/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown